# SDR USAASB98270

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 765 - DURING CRUISE, PILOT REPORTED THE EMERGENCY FLOOR TRACK LIGHTING ILLUMINATED WITH THE SWITCH IN THE ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT OVERHEAD BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
